# SDR AMTA200301416

- Difficulty date: November 19, 2003
- Submitted: December 18, 2003
- Operation: Air carrier
- Aircraft: N523AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30232
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Lt Engine Fire
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS STATUS MSG LEFT ENGINE FIRE LOOP NR 1 DISPLAYED.  DEFERRED PER MEL 26-11-1.  (M)
